JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE PROBABILITY OF RUIN IN A CONTINUOUS RISK MODEL WITH DELAYED CLAIMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE PROBABILITY OF RUIN IN A CONTINUOUS RISK MODEL WITH DELAYED CLAIMS
Zou, Wei; Xie, Jie-Hua;
  PDF(new window)
 Abstract
In this paper, we consider a continuous time risk model involving two types of dependent claims, namely main claims and by-claims. The by-claim is induced by the main claim and the occurrence of by-claim may be delayed depending on associated main claim amount. Using Rouch`s theorem, we first derive the closed-form solution for the Laplace transform of the survival probability in the dependent risk model from an integro-differential equations system. Then, using the Laplace transform, we derive a defective renewal equation satisfied by the survival probability. For the exponential claim sizes, we present the explicit formula for the survival probability. We also illustrate the influence of the model parameters in the dependent risk model on the survival probability by numerical examples.
 Keywords
continuous time risk model;survival probability;delayed claim;Laplace transform;
 Language
English
 Cited by
1.
THE ULTIMATE RUIN PROBABILITY OF A DEPENDENT DELAYED-CLAIM RISK MODEL PERTURBED BY DIFFUSION WITH CONSTANT FORCE OF INTEREST,;;;

대한수학회보, 2015. vol.52. 3, pp.895-906 crossref(new window)
1.
On the Expected Discounted Penalty Function for the Classical Risk Model with Potentially Delayed Claims and Random Incomes, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
2.
THE ULTIMATE RUIN PROBABILITY OF A DEPENDENT DELAYED-CLAIM RISK MODEL PERTURBED BY DIFFUSION WITH CONSTANT FORCE OF INTEREST, Bulletin of the Korean Mathematical Society, 2015, 52, 3, 895  crossref(new windwow)
3.
Gerber Shiu Function of Markov Modulated Delayed By-Claim Type Risk Model with Random Incomes, Journal of Mathematical Finance, 2016, 06, 04, 489  crossref(new windwow)
4.
On the probability of ruin in a continuous risk model with two types of delayed claims, Communications in Statistics - Theory and Methods, 2016, 45, 13, 3734  crossref(new windwow)
 References
1.
H. Albrecher and O. J. Boxma, A ruin model with dependence between claim sizes and claim intervals, Insurance Math. Econom. 35 (2004), no. 2, 245-254. crossref(new window)

2.
H. Albrecher and J. L. Teugels, Exponential behavior in the presence of dependence in risk theory, J. Appl. Probab. 43 (2006), no. 1, 257-273. crossref(new window)

3.
P. Boogaert and J. Haezendonck, Delay in claim settlement, Insurance Math. Econom. 8 (1989), no. 4, 321-330. crossref(new window)

4.
M. Boudreault, H. Cossette, D. Landrault, and E. Marceau, On a risk model with dependence between interclaim arrivals and claim sizes, Scand. Actuar. J. 2006 (2006), no. 5, 265-285. crossref(new window)

5.
D. C. M. Dickson and C. Hipp, On the time to ruin for Erlang(2) risk processes, Insurance Math. Econom. 29 (2001), no. 3, 333-344. crossref(new window)

6.
X. S. Lin and G. E. Willmot, Analysis of a defective renewal equation arising in ruin theory, Insurance Math. Econom. 25 (1999), no. 1, 63-84. crossref(new window)

7.
C. Macci, Large deviations for risk models in which each main claim induces a delayed claim, Stochastics 78 (2006), no. 2, 77-89.

8.
H. R. Waters and A. Papatriandafylou, Ruin probabilities allowing for delay in claims settlement, IInsurance Math. Econom. 4 (1985), no. 2, 113-122. crossref(new window)

9.
Y. T. Xiao and J. Y. Guo, The compound binomial risk model with time-correlated claims, Insurance Math. Econom. 41 (2007), no. 1, 124-133. crossref(new window)

10.
J. H. Xie and W. Zou, Ruin probabilities of a risk model with time-correlated claims, Journal of the Graduate School of the Chinese Academy of Sciences 25 (2008), 319-326.

11.
J. H. Xie and W. Zou, Expected present value of total dividends in a delayed claims risk model under stochastic interest rates, Insurance Math. Econom. 46 (2010), no. 2, 415-422. crossref(new window)

12.
J. H. Xie and W. Zou, On the expected discounted penalty function for the compound Poisson risk model with delayed claims, J. Comput. Appl. Math. 235 (2011), no. 8, 2392-2404. crossref(new window)

13.
K. C. Yuen and J. Y. Guo, Ruin probabilities for time-correlated claims in the compound binomial model, Insurance Math. Econom. 29 (2001), no. 1, 47-57. crossref(new window)

14.
K. C. Yuen, J. Y. Guo, and K. W. Ng, On ultimate ruin in a delayed-claims risk model, J. Appl. Probab. 42 (2005), no. 1, 163-174. crossref(new window)

15.
Z. M. Zhang and H. Yang, On a risk model with stochastic premiums income and dependence between income and loss, J. Comput. Appl. Math. 234 (2010), no. 1, 44-57. crossref(new window)

16.
Z. M. Zhang and H. Yang, Gerber-Shiu analysis in a perturbed risk model with dependence between claim sizes and interclaim times, J. Comput. Appl. Math. 235 (2011), no. 5, 1189-1204. crossref(new window)